American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Benjamin Dodson and Paul Smith. A controlling norm for energy-critical Schr\"odinger maps. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mohameden Ould Ahmedou and Angela Pistoia. On the supercritical mean field equation on pierced domains. Proc. Amer. Math. Soc. 143 (2015) 3969-3984.
Abstract, references, and article information   
View Article: PDF

[3] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc. 367 (2015) 5043-5058.
Abstract, references, and article information   
View Article: PDF

[4] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc. 367 (2015) 6557-6579.
Abstract, references, and article information   
View Article: PDF

[5] Zhijie Chen and Wenming Zou. Existence and symmetry of positive ground states for a doubly critical Schr\"odinger system. Trans. Amer. Math. Soc. 367 (2015) 3599-3646.
Abstract, references, and article information   
View Article: PDF

[6] Jinge Yang, Shuangshuang Zhou and Sining Zheng. Asymptotic behavior of the nonlocal diffusion equation with localized source. Proc. Amer. Math. Soc. 142 (2014) 3521-3532.
Abstract, references, and article information   
View Article: PDF

[7] José Francisco de Oliveira and João Marcos do Ó. Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions. Proc. Amer. Math. Soc. 142 (2014) 2813-2828.
Abstract, references, and article information   
View Article: PDF

[8] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[9] Juan Dávila, Manuel del Pino and Yannick Sire. Nondegeneracy of the bubble in the critical case for nonlocal equations. Proc. Amer. Math. Soc. 141 (2013) 3865-3870.
Abstract, references, and article information   
View Article: PDF

[10] Chunpeng Wang. Asymptotic behavior of solutions to a class of semilinear parabolic equations with boundary degeneracy. Proc. Amer. Math. Soc. 141 (2013) 3125-3140.
Abstract, references, and article information   
View Article: PDF

[11] Andrea Malchiodi. Concentration of conformal volume, improved Moser-Trudinger inequalities and Toda systems. Contemporary Mathematics 594 (2013) 243-264.
Book volume table of contents   
View Article: PDF

[12] Frank Pacard. The role of minimal surfaces in the study of the Allen-Cahn equation. Contemporary Mathematics 570 (2012) 137-163.
Book volume table of contents   
View Article: PDF

[13] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157.
Abstract, references, and article information
View Article: PDF

[14] Zongming Guo and Juncheng Wei. Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent. Trans. Amer. Math. Soc. 363 (2011) 4777-4799. MR 2806691.
Abstract, references, and article information   
View Article: PDF

[15] Zongming Guo and Juncheng Wei. Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 3957-3964. MR 2679617.
Abstract, references, and article information   
View Article: PDF

[16] Liping Wang, Juncheng Wei and Shusen Yan. A Neumann problem with critical exponent in nonconvex domains and Lin-Ni's conjecture. Trans. Amer. Math. Soc. 362 (2010) 4581-4615. MR 2645043.
Abstract, references, and article information   
View Article: PDF

[17] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol. Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361 (2009) 697-713. MR 2452821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gongbao Li and Shuangjie Peng. Remarks on elliptic problems involving the Caffarelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 136 (2008) 1221-1228. MR 2367096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Prashanth. Exact multiplicity result for the perturbed scalar curvature problem in $\mathbb{R}^N $ $(N \geq 3)$. Proc. Amer. Math. Soc. 135 (2007) 201-209. MR 2280188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chang-Shou Lin and Zhi-Qiang Wang. Erratum to ``Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities''. Proc. Amer. Math. Soc. 132 (2004) 2183-2183. MR 2051129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Chang-Shou Lin and Zhi-Qiang Wang. Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 132 (2004) 1685-1691. MR 2051129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daomin Cao and Shuangjie Peng. A global compactness result for singular elliptic problems involving critical Sobolev exponent. Proc. Amer. Math. Soc. 131 (2003) 1857-1866. MR 1955274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jan Chabrowski and Andrzej Szulkin. On a semilinear Schrödinger equation with critical Sobolev exponent. Proc. Amer. Math. Soc. 130 (2002) 85-93. MR 1855624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1